# SDR C2XA10CL125

- Difficulty date: July 22, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 19,078 hours, 14,754 cycles
- System (JASC): 2300 · Communications System
- Part: Transponder
- Part number: 7510700726
- Part serial: 01096998
- Condition: Faulty
- Location: Cockpit
- Part time: 18,920 hours, 14,466 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5757 THE CREW REPORTED BOTH TRANSPONDERS WERE INOP.  THE FLIGHT DIVERTED INTO MCI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 RCZ.  OPERATIONAL CHECKS WERE GOOD.
